# SDR FDEA201010023872

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361173620200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4EA MISDRILLED HOLES IN MDC AT FRAME 18, INBOARD OF LT SEAT TRACK NR 4. REMOVED DAMAGED TEE CAP FROM INBOARD OF FRAME 18 FROM SEAT TRACK (Y-2462) TO (Y-  953). FABRICATED PARTS IAW DRAWING A5377449 & A53611736 AND LOCATED AND DRILLED IAW DRAWING ABOVE, INSTALLED TEE CAP FROM SEAT TRACK (Y-2462) TO SEAT TRACK ( Y-953) IAW SRM 51-40-21 PAR 2,3. ALODINED, PRIMED AND TOPCOATED REPAIR IAW SRM 51-75-10. THIS REPAIR WAS MAJOR IAW GMM 6-2-100. ALL WORK   PERFOFRMED UNDER WO 00048963.
